# SDR CA071128003

- Difficulty date: November 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,500 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Hmu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) OPERATOR REPORTED UNCOMMANDED ENGINE SHUTDOWN AND EEC REVERSION DURING CLIMB. EEC WAS LATER REPLACED ON GROUND AND OPERATION WAS NORMAL. HMU WAS ALSO REPLACED AS A PRECAUTION. BOTH UNITS WILL BE RETURNED TO MFG FOR INVESTIGATION AND FOLLOW UP. (TC NR 20071128003)
